# SDR UIEA2020051401036

- Difficulty date: May 14, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 90,923 hours, 19,364 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT/ OIL Q "ADD"( SERVICED APU OIL, 1 QT AT 2791.1 HRS IAW B767 AMM 12-13-04 )
